×

New traveling wave solutions of the higher dimensional nonlinear partial differential equation by the Exp-function method. (English) Zbl 1235.65153

Summary: We construct new analytical solutions of the \((3 + 1)\)-dimensional modified KdV-Zakharov-Kuznetsev equation by the Exp-function method. Plentiful exact traveling wave solutions with arbitrary parameters are effectively obtained by the method. The obtained results show that the Exp-function method is effective and straightforward mathematical tool for searching analytical solutions with arbitrary parameters of higher-dimensional nonlinear partial differential equation.

MSC:

65N99 Numerical methods for partial differential equations, boundary value problems
35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. A. Abdou and A. A. Soliman, “Variational iteration method for solving Burger’s and coupled Burger’s equations,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 245-251, 2005. · Zbl 1072.65127
[2] M. A. Abdou and A. A. Soliman, “New applications of variational iteration method,” Physica D, vol. 211, no. 1-2, pp. 1-8, 2005. · Zbl 1084.35539
[3] C. A. Gómez and A. H. Salas, “Exact solutions for the generalized BBM equation with variable coefficients,” Mathematical Problems in Engineering, vol. 2010, Article ID 498249, 10 pages, 2010. · Zbl 1191.65163
[4] A. M. Wazwaz, “The tanh-coth method for solitons and kink solutions for nonlinear parabolic equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1467-1475, 2007. · Zbl 1119.65100
[5] T. Özi\cs and A. Yildirim, “Traveling wave solution of Korteweg-de vries equation using He’s Homotopy Perturbation Method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 239-242, 2007. · Zbl 06942268
[6] E. M. E. Zayed, T. A. Nofal, and K. A. Gepreel, “On using the homotopy perturbation method for finding the travelling wave solutions of generalized nonlinear Hirota-Satsuma coupled KdV equations,” International Journal of Nonlinear Science, vol. 7, no. 2, pp. 159-166, 2009. · Zbl 1176.35164
[7] S. T. Mohyud-Din, A. Yildirim, and G. Demirli, “Traveling wave solutions of Whitham-Broer-Kaup equations by homotopy perturbation method,” Journal of King Saud University (Science), vol. 22, no. 3, pp. 173-176, 2010.
[8] D. Feng and K. Li, “Exact traveling wave solutions for a generalized Hirota-Satsuma coupled KdV equation by Fan sub-equation method,” Physics Letters. A, vol. 375, no. 23, pp. 2201-2210, 2011. · Zbl 1241.35178
[9] A. Salas, “Some exact solutions for the Caudrey-Dodd-Gibbon equation,” arXiv: 0805.2969v2 [math-ph] 21 May 2008.
[10] J. Biazar, M. Eslami, and M. R. Islam, “Differential transform method for nonlinear parabolic-hyperbolic partial differential equations,” Applications and Applied Mathematics, vol. 5, no. 10, pp. 1493-1503, 2010. · Zbl 1209.35007
[11] S. M. Taheri and A. Neyrameh, “Complex solutions of the regularized long wave equation,” World Applied Sciences Journal, vol. 12, no. 9, pp. 1625-1628, 2011.
[12] P. Sharma and O. Y. Kushel, “The first integral method for Huxley equation,” International Journal of Nonlinear Science, vol. 10, no. 1, pp. 46-52, 2010. · Zbl 1229.35230
[13] A.-M. Wazwaz, “Non-integrable variants of Boussinesq equation with two solitons,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 820-825, 2010. · Zbl 1198.35242
[14] A. A. Soliman and H. A. Abdo, “New exact solutions of nonlinear variants of the RLW, and PHI-four and Boussinesq equations based on modified extended direct algebraic method,” International Journal of Nonlinear Science, vol. 7, no. 3, pp. 274-282, 2009. · Zbl 1177.35209
[15] A. M. Wazwaz, “New travelling wave solutions to the Boussinesq and the Klein-Gordon equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 5, pp. 889-901, 2008. · Zbl 1221.35372
[16] L. Jianming, D. Jie, and Y. Wenjun, “Backlund transformation and new exact solutions of the Sharma-Tasso-Olver equation,” Abstract and Applied Analysis, vol. 2011, Article ID 935710, 8 pages, 2011. · Zbl 1217.37057
[17] M. Song, S. Li, and J. Cao, “New exact solutions for the (2+1)-dimensional Broer-Kaup-Kupershmidt equations,” Abstract and Applied Analysis, vol. 2010, Article ID 652649, 9 pages, 2010. · Zbl 1216.35125
[18] A. H. Salas and C. A. Gómez S., “Application of the Cole-Hopf transformation for finding exact solutions to several forms of the seventh-order KdV equation,” Mathematical Problems in Engineering, vol. 2010, Article ID 194329, 14 pages, 2010. · Zbl 1191.35236
[19] S. M. Sayed, O. O. Elhamahmy, and G. M. Gharib, “Travelling wave solutions for the KdV-Burgers-Kuramoto and nonlinear Schrödinger equations which describe pseudospherical surfaces,” Journal of Applied Mathematics, vol. 2008, Article ID 576783, 10 pages, 2008. · Zbl 1162.35449
[20] X. Liu, L. Tian, and Y. Wu, “Application of (G’/G)-expansion method to two nonlinear evolution equations,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1376-1384, 2010. · Zbl 1203.65200
[21] B. Zheng, “Travelling wave solutions of two nonlinear evolution equations by using the (G’/G) -expansion method,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5743-5753, 2011. · Zbl 1210.35220
[22] J. Feng, W. Li, and Q. Wan, “Using (G’/G) -expansion method to seek the traveling wave solution of Kolmogorov-Petrovskii-Piskunov equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5860-5865, 2011. · Zbl 1209.35115
[23] X. J. Miao and Z. Y. Zhang, “The modified (G’/G) -expansion method and traveling wave solutions of nonlinear the perturbed nonlinear Schrodinger’s equation with Kerr law nonlinearity,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, pp. 4259-4267, 2011. · Zbl 1221.35399
[24] Y. Shi, Z. Dai, S. Han, and L. Huang, “The multi-wave method for nonlinear evolution equations,” Mathematical & Computational Applications, vol. 15, no. 5, pp. 776-783, 2010. · Zbl 1218.35068
[25] E. M. E. Zayed and M. A. S. El-Malky, “The Extended (G’/G) -expansion method and its applications for solving the (3+1)-dimensional nonlinear evolution equations in mathematical physics,” Global journal of Science Frontier Research, vol. 11, no. 1, 2011. · Zbl 1228.35015
[26] E. M. E. Zayed and S. Al-Joudi, “Applications of an extended (G’/G) -expansion method to find exact solutions of nonlinear PDEs in mathematical physics,” Mathematical Problems in Engineering, vol. 2010, Article ID 768573, 19 pages, 2010. · Zbl 1207.35262
[27] L. Ling-xiao, L. Er-qiang, and W. Ming-Liang, “The (G’/G,1/G)-expansion method and its application to travelling wave solutions of the Zakharov equations,” Applied Mathematics, vol. 25, no. 4, pp. 454-462, 2010. · Zbl 1240.35463
[28] M. Abdollahzadeh, M. Hosseini, M. Ghanbarpour, and H. Shirvani, “Exact travelling solutions for fifth order Caudrey-Dodd-Gibbon equation,” International Journal of Applied Mathematics and Computation, vol. 2, no. 4, pp. 81-90, 2010.
[29] K. A. Gepreel, “Exact solutions for nonlinear PDEs with the variable coefficients in mathematical physics,” Journal of Information and Computing Science, vol. 6, no. 1, pp. 003-014, 2011.
[30] S. A. El-Wakil, A. R. Degheidy, E. M. Abulwafa, M. A. Madkour, M. T. Attia, and M. A. Abdou, “Exact travelling wave solutions of generalized Zakharov equations with arbitrary power nonlinearities,” International Journal of Nonlinear Science, vol. 7, no. 4, pp. 455-461, 2009. · Zbl 1394.35472
[31] Z. Zhao, Z. Dai, and C. Wang, “Extend three-wave method for the (1+2)-dimensional Ito equation,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2295-2300, 2010. · Zbl 1200.35280
[32] J. Zhou, L. Tian, and X. Fan, “Soliton and periodic wave solutions to the osmosis K(2,2) equation,” Mathematical Problems in Engineering, vol. 2009, Article ID 509390, 10 pages, 2009. · Zbl 1182.37038
[33] Y. Khan, N. Faraz, and A. Yildirim, “New soliton solutions of the generalized Zakharov equations using He’s variational approach,” Applied Mathematics Letters, vol. 24, no. 6, pp. 965-968, 2011. · Zbl 1211.35071
[34] J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700-708, 2006. · Zbl 1141.35448
[35] S. T. Mohyud-Din, M. A. Noor, and A. Waheed, “Exp-function method for generalized traveling solutions of good Boussinesq equations,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 439-445, 2009. · Zbl 1176.65112
[36] S. T. Mohyud-Din, “Solution of nonlinear differential equations by exp-function method,” World Applied Sciences Journal, vol. 7, pp. 116-147, 2009.
[37] S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Exp-function method for solving higher-order boundary value problems,” Bulletin of the Institute of Mathematics. Academia Sinica. New Series, vol. 4, no. 2, pp. 219-234, 2009. · Zbl 1175.65083
[38] S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Some relatively new techniques for nonlinear problems,” Mathematical Problems in Engineering, vol. 2009, Article ID 234849, 25 pages, 2009. · Zbl 1184.35280
[39] S. T. Mohyud-Din, M. A. Noor, and A. Waheed, “Exp-function method for generalized travelling solutions of calogero-degasperis-fokas equation,” Zeitschrift fur Naturforschung: Section A Journal of Physical Sciences, vol. 65, no. 1, pp. 78-84, 2010.
[40] A. Yildirim and Z. Pnar, “Application of the exp-function method for solving nonlinear reactiondiffusion equations arising in mathematical biology,” Computers and Mathematics with Applications, vol. 60, no. 7, pp. 1873-1880, 2010. · Zbl 1205.35325
[41] E. Misirli and Y. Gurefe, “Exp-function method for solving nonlinear evolution equations,” Computers and Mathematics with Applications, vol. 16, no. 1, pp. 258-266, 2011. · Zbl 1227.65109
[42] I. Aslan, “Application of the exp-function method to nonlinear lattice differential equations for multi-wave and rational solutions,” Mathematical Methods in the Applied Sciences, vol. 34, no. 14, pp. 1707-1710, 2011. · Zbl 1229.34012
[43] Y. Z. Li, K. M. Li, and C. Lin, “Exp-function method for solving the generalized-Zakharov equations,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 197-201, 2008. · Zbl 1160.35523
[44] T. Özi\cs and I. Aslan, “Exact and explicit solutions to the (3+1)-dimensional Jimbo-Miwa equation via the Exp-function method,” Physics Letters, Section A, vol. 372, no. 47, pp. 7011-7015, 2008. · Zbl 1227.37019
[45] S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Exp-function method for traveling wave solutions of modified Zakharov-Kuznetsov equation,” Journal of King Saud University, vol. 22, no. 4, pp. 213-216, 2010.
[46] F. Khani, F. Samadi, and S. Hamedi-Nezhad, “New exact solutions of the Brusselator reaction diffusion model using the exp-function method,” Mathematical Problems in Engineering, vol. 2009, Article ID 346461, 9 pages, 2009. · Zbl 1184.35099
[47] W. Zhang, “The extended tanh method and the exp-function method to solve a kind of nonlinear heat equation,” Mathematical Problems in Engineering, Article ID 935873, 12 pages, 2010. · Zbl 1205.65279
[48] K. Parand, J. A. Rad, and A. Rezaei, “Application of Exp-function method for a class of nonlinear PDE’s arising in mathematical physics,” Journal of Applied Mathematics & Informatics, vol. 29, no. 3-4, pp. 763-779, 2011. · Zbl 1237.65106
[49] L. Yao, L. Wang, and X.-W. Zhou, “Application of exp-function method to a Huxley equation with variable coefficient,” International Mathematical Forum, vol. 4, no. 1-4, pp. 27-32, 2009. · Zbl 1169.65104
[50] A. H. Salas and C. A. Gómez S, “Exact solutions for a third-order KdV equation with variable coefficients and forcing term,” Mathematical Problems in Engineering, vol. 2009, Article ID 737928, 13 pages, 2009. · Zbl 1188.35168
[51] M. A. Akbar and N. H. M. Ali, “Exp-function method for duffing equation and new solutions of (2+1) dimensional dispersive long wave equations,” Progress in Applied Mathematics, vol. 1, no. 2, pp. 30-42, 2011.
[52] E. M. E. Zayed, “Traveling wave solutions for higher dimensional nonlinear evolution equations using the (G’/G) -expansion method,” Journal of Applied Mathematics & Informatics, vol. 28, no. 1-2, pp. 383-395, 2010. · Zbl 1228.35014
[53] E. M. E. Zayed, “New traveling wave solutions for higher dimensional nonlinear evolution equations using a generalized (G’/G) -expansion method,” Journal of Physics A: Mathematical and Theoretical, vol. 42, no. 19, article 195202, 2009. · Zbl 1170.35310
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.